Translator Disclaimer
September 2018 Restriction estimates using polynomial partitioning II
Larry Guth
Author Affiliations +
Acta Math. 221(1): 81-142 (September 2018). DOI: 10.4310/ACTA.2018.v221.n1.a3

Abstract

We improve the estimates in the restriction problem in dimension $n \geqslant 4$. To do so, we establish a weak version of a $k$-linear restriction estimate for any $k$. The exponents in this weak $k$-linear estimate are sharp for all $k$ and $n$.

Citation

Download Citation

Larry Guth. "Restriction estimates using polynomial partitioning II." Acta Math. 221 (1) 81 - 142, September 2018. https://doi.org/10.4310/ACTA.2018.v221.n1.a3

Information

Received: 6 November 2017; Revised: 11 April 2018; Published: September 2018
First available in Project Euclid: 19 June 2019

zbMATH: 06983625
MathSciNet: MR3877019
Digital Object Identifier: 10.4310/ACTA.2018.v221.n1.a3

Rights: Copyright © 2018 Institut Mittag-Leffler

JOURNAL ARTICLE
62 PAGES


SHARE
Vol.221 • No. 1 • September 2018
Back to Top